# SDR USAA2013031100035

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 53,815 hours, 19,872 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - 11 HOLES FOUND WITH 1/4 INCH CRACKS ON LEFT FORWARD EMERGENCY EXIT DOOR AFT SEGMENT FRAME AT FR39.  REPLACED LEFT FORWARD EMERGENCY EXIT DOOR AFT SEGMENT FRAME AT FR39 IAW EO 5210Y228, REV A.
